Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
35 Posts
Discussion Starter · #1 ·
Hi

have been taking Buserlerin for about 4 weeks i think - anyway have had a period ( a week ago) but have been spotting with bright red blood since not much - now i am assuming that as its meant to thin your womb its from that - but thought i should check?

any ideas

thanks Lottie x
 

·
Premium Member
Joined
·
5,521 Posts
Hi lottie

I am on buserelin at the moment as well. I started mine on the first day of my AF, and am on day 14 now and am still bleeding. Not alot, but AF is still here.. I think it is normal as the lining has to be nice and thin to move on to stims.

Sorry I couldnt help to much, but your not alone!
Natalie xxxx
 

·
Registered
Joined
·
11,791 Posts
Hi

I think it could just be your lining still coming away  :)  :)

Sure they will do you a scan soon to ensure everything is shutdown correctly.

All the best

x x x
 
1 - 4 of 4 Posts
Top